# SDR SWAA2014061829179

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 40,618 hours, 23,630 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 8300005604
- Part serial: 5184
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, FIRST OFFICER`S NR 1 WINDOW CRACKED.  R & R WINDOW IAW MM.
